# SDR AALA201806119045

- Difficulty date: June 9, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug MD 83
- Aircraft serial: 53591
- Aircraft time: 58,495 hours, 28,982 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR GUST LOCK DOES NOT STOW. ADJUSTED THE L1 DOOR GUST LOCK IAW 52-11-00.
